MathSciNet Relay Station
MathSciNet bibliographic data
MR1779599 16W30
Graña, Matías A freeness theorem for Nichols algebras. J. Algebra 231 (2000), no. 1, 235–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement